# SDR SWIA202160789

- Difficulty date: July 9, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS6603H4
- Condition: Corroded
- Location: Splr Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE ON L/H FLIGHT SPOILER OTBD HINGE NUT (1), OTBD CENTER HINGE NUT(1), AND INBD HINGE NUT(1) AND STOPPER BRACKET BOLTS (2) .    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED CORRODED HARDWARE ON L/H FLIGHT SPOILER OTBD HINGE NUT (1), OTBD CENTER HINGE NUT(1), AND INBD HINGE NUT(1) AND STOPPER BRACKET BOLTS (2) IAW CRJ-200 AMM 27-64-05-000/400-801
